# SDR USAA990861

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Part time: 48,634 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DURING RON, FOUND 1.25 INCH CRACK IN SKIN AT STRINGER 16L STATION 767.  INSTALLED DOUBLER .080/2024T42 FASTENER 20426D5 PER SRM 53-30-3 FIG 6.  (M)
